The Open UniversitySkip to content
 

A Magnetic Double Integral

Broadhurst, David and Zudilin, Wadim (2019). A Magnetic Double Integral. Journal of the Australian Mathematical Society, 107(1) pp. 9–25.

Full text available as:
[img]
Preview
PDF (Version of Record) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (208kB) | Preview
DOI (Digital Object Identifier) Link: https://doi.org/10.1017/S1446788718000186
Google Scholar: Look up in Google Scholar

Abstract

In a recent study of how the output voltage of a Hall plate is affected by the shape of the plate and the size of its contacts, U. Ausserlechner has come up with a remarkable double integral that can be viewed as a generalisation of the classical elliptic ‘arithmetic–geometric mean (AGM)’ integral. Here we discuss transformation properties of the integral, which were experimentally observed by Ausserlechner, as well as its analytical and arithmetic features including connections with modular forms.

Item Type: Journal Item
Copyright Holders: 2019 Australian Mathematical Publishing Association Inc.
ISSN: 1446-7887
Academic Unit/School: Faculty of Science, Technology, Engineering and Mathematics (STEM) > Physical Sciences
Faculty of Science, Technology, Engineering and Mathematics (STEM)
Item ID: 62554
Depositing User: ORO Import
Date Deposited: 22 Jul 2019 08:01
Last Modified: 23 Jul 2019 04:25
URI: http://oro.open.ac.uk/id/eprint/62554
Share this page:

Metrics

Altmetrics from Altmetric

Citations from Dimensions

Download history for this item

These details should be considered as only a guide to the number of downloads performed manually. Algorithmic methods have been applied in an attempt to remove automated downloads from the displayed statistics but no guarantee can be made as to the accuracy of the figures.

Actions (login may be required)

Policies | Disclaimer

© The Open University   contact the OU